# SDR IPXA2015060389733

- Difficulty date: May 14, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127502
- Condition: Cracked
- Location: Bs 1257-1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPPER CARGO R3 DOOR LONGERON 27R CRACKED ON AFT END.  REMOVED, FABRICATED AND REPLACED R3 DOOR LONGERON 27R SRM 51-33-01 AND DWG AEA7127.
